<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1724</article-id>
      <title-group>
        <article-title>Fuzzy strongly countable semicontinuous lattices</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author">
          <name>
            <surname>Chongyun</surname>
            <given-names>Zhao</given-names>
          </name>
          <aff>School of Mathematics and Statistics, Huaibei Normal University, Huaibei, 235025, China</aff>
        </contrib>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Guanghao</surname>
            <given-names>Jiang</given-names>
          </name>
          <aff>School of Mathematics and Statistics, Huaibei Normal University, Huaibei, 235025, China</aff>
        </contrib>
      </contrib-group>
      <volume>28</volume>
      <issue>2</issue>
      <fpage>417</fpage>
      <lpage>424</lpage>
      <pub-date date-type="pub">
        <day>15</day>
        <month>03</month>
        <year>2025</year>
      </pub-date>
      <abstract>
        <p>The paper mainly gives and discusses the definition of fuzzy strongly countable semicontinuous lattices, and the relation between fuzzy countable semicontinuous lattices and fuzzy strongly countable semicontinuous lattices is studied. These theorems generalize corresponding results in relative references.</p>
      </abstract>
      <kwd-group>
        <kwd>Fuzzy countable semiprime ideal</kwd>
        <kwd>Fuzzy countable semiwaybelow relation</kwd>
        <kwd>Fuzzy strongly countable semicontinuous lattices</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
